# SDR EVCA2014111900074

- Difficulty date: November 17, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N293AE
- Make and model: Bell 206L-3
- Aircraft serial: 51476
- Aircraft time: 10,660 hours, 34,158 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Part number: 25000023
- Condition: Broken
- Location: Litter Assembly
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PATIENT TRANSFER TO THE ACFT THE LITTER ASSEMBLY, RT HANDLE HINGE BROKE.
